# SDR IPXA2024012901341

- Difficulty date: December 29, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,177 hours, 24,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part serial: NA
- Condition: Deformed
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM (REPLACE) I.A.W AMM 20-11-00-910-802 REV.141 REPLACE HINGE ASSY. I.A.W AMM 52-12-02-404-025 REV.141 INSTALL DOORWAY LINING. I.A.W AMM 33-51-01-402-030 REV.141 PERFORM EXIT SIGN LAMP TEST WAS NORMAL. JOB COMPLETED AND CONDITION CHECK NORMAL.
